# SDR TRBA201123001

- Difficulty date: August 17, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 414
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL AREA OF CORROSION JUST INBOARD OF THE NR 2 ENGINE.   BLENDED OUT CORROSION AND FOUND IT TO WITHIN LIMITS IAW SRM 51-21-42. TREATED, PRIMED AND TOP COATED IAW SRM 51-21-17 AND 51-21-27.
